Korean J. Math. Vol. 30 No. 1 (2022) pp.1-10
DOI: https://doi.org/10.11568/kjm.2022.30.1.1

Certain results on three-dimensional $f$-Kenmotsu manifolds with conformal Ricci solitons

Main Article Content

Tarak Mandal


In the present paper, we have studied conformal Ricci solitons on $f$-Kenmotsu manifolds of dimension three. Also we have studied $\phi$-Ricci symmetry, $\eta$-parallel Ricci tensor, cyclic parallel Ricci tensor and second order parallel tensor in $f$-Kenmotsu manifolds of dimension three admitting conformal Ricci solitons. Finally, we give an example.

Article Details


[1] D.E. Blair, Contact Manifolds in Riemannian Geometry, Lecture Notes in Math., 509 (1976), Springer-Verlag. Google Scholar

[2] N. Basu and A. Bhattacharyya, Conformal Ricci soliton in Kenmotsu manifold, Global J. of Adv. Res. on classical and modern Geom. 4 (1) (2015), 15–21. Google Scholar

[3] C. L. Bejan and M. Crasmareanu, Ricci solitons in manifolds with quasi-constant curvature, Publ. Math. Debrecen 78 (1) (2011), 235–243. Google Scholar

[4] S. Chandra, S. K. Hui and A. A. Shaikh, Second order parallel tensors and Ricci solitons on (LCS)n-manifolds, Commun. Korean Math. Soc. 30 (2015), 123–130. Google Scholar

[5] U. C. De and A. Sarkar, On three-dimensional quasi-Sasakian manifolds, SUT J. Math., 45 (2009), 59–71. Google Scholar

[6] U. C. De and A. Sarkar, On φ-Ricci symmetric Sasakian manifolds, Proceding of the Jangjeon Mathematical Society, 11 (2008), 47–52. Google Scholar

[7] U. C. De and A. K. Mondal, 3-dimensional quasi-Sasakian manifolds and Ricci solitons, SUT J. Math, 48 (1) (2012), 71–81. Google Scholar

[8] U. C. De and K. Mandal, Ricci solitons and gradient Ricci solitions on N(κ)-paracontact manifolds, J. of Math. Phy., Ana.,Geom. 15 (3) (2019), 307–320. Google Scholar

[9] D. Dey and P. Majhi, Almost Kenmotsu metric as a conformal Ricci soliton, Conf. Geom. and Dynamics 23, 105–116. Google Scholar

[10] T. Dutta and A. Bhattacharyya, Ricci soliton and conformal Ricci soliton in Lorentzian β- Kenmotsu manifold, Int. J. Math. Combin. 2 (2018), 1–12. Google Scholar

[11] T. Dutta, N. Basu and A. Bhattacharyya, Conformal Ricci soliton in Lorentzian α-Sasakian manifolds, Acta Univ. Palaiki. Olomue, Fac. rer. nat. Mathematica 55 (2) (2016), 57–70. Google Scholar

[12] T. Dutta, N. Basu and A. Bhattacharyya, Almost conformal Ricci solitons on 3-dimensional trans-Sasakian manifold, Hacettepe J. Math. and Stat. 45 (5) (2016), 1379–1392. Google Scholar

[13] A. E. Fischer, An introduction to conformal Ricci Flow, Class. Quantum Grav. 21 (2004), 171– 218. Google Scholar

[14] R. S. Hamilton, The Ricci flow on surfaces, Contemporary Mathematics 71 (1988), 237–261. Google Scholar

[15] S. K. Hui, S. K. Yadav and A. Patra, Almost conformal Ricci solitons on f -Kenmotsu manifolds, Khayyam J. Math. 5 (1) (2019), 89–104. Google Scholar

[16] K. Kenmotsu, A class of almost contact Riemannian manifolds, Tohoku Math. J. 24 (1972), 93–103. Google Scholar

[17] A. K. Mondal and U. C. De, Second order parallel tensor on N(κ)-contact metric manifolds, Differential Geometry-Dynamical System, Vol. 12 (2010), 158–165. Google Scholar

[18] H. G. Nagaraja, D. L. Kiran Kumar and D. G. Prakasha, Da-Homothetic Deformation And Ricci solitons in (κ, μ)-contact metric manifolds, Konuralp J. of Math. 7 (1) (2019), 122–127. Google Scholar

[19] Z. Olszak, Locally conformal almost cosymplectic manifolds, Colloq. Math. 57 (1989), 73–87. Google Scholar

[20] Z. Olszak and R. Rosca, Normal locally conformal almost cosymplectic manifolds, Publ. Math. Debrecen, 39 (1991), 315–323. Google Scholar

[21] R. Sharma, Second order parallel tensor in real and complex space forms, Internat. J. Math. Sci. 12 (1989), 787–790. Google Scholar

[22] R. Sharma, Second order parallel tensor on contact manifolds, Algebras Groups Geom. 7 (1990), 145–152. Google Scholar

[23] Venkatesha and G. Divyashree, Three dimensional f-Kenmotsu manifold satisfying certain curvature conditions, CUBO Math. J. 19 (1), 79–87. Google Scholar

[24] A. Yildiz, U. C. De and M. Turan, On 3-dimensional f-Kenmotsu manifolds and Ricci solitons, Ukrainain Math. J. 5 (2013), 620–628. Google Scholar